Acta Mathematica Hungarica

, Volume 44, Issue 3–4, pp 335–338 | Cite as

A note on the distribution of primes in short intervals

  • J. Pintz
Article

Keywords

Short Interval 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    H. Cramér, Ein Mittelwertsatz in der Primzahltheorie,Math. Z.,12 (1922), 147–153.Google Scholar
  2. [2]
    W. B. Jurkat, On the Mertens conjecture and related general Ω-theorems,Proc. Symp. Pure Math. 24 (Providence, Rhode Island) pp. 147–158.Google Scholar
  3. [3]
    S. Knapowski, Contributions to the theory of distribution of prime numbers in arithmetical progressions I,Acta Arith.,6 (1961), 415–434.Google Scholar
  4. [4]
    H. von Koch, Sur la distribution des nombres premiers,Acta Math.,24 (1901), 159–182.Google Scholar
  5. [5]
    J. E. Littlewood, Sur la distribution des nombres premiers,C. R. Acad. Sci. Paris,158 (1914), 1869–1872.Google Scholar
  6. [6]
    J. Pintz, On the remainder term of the prime number formula VI. Ineffective mean value theorems,Studia Sci. Math. Hungar.,15 (1980), 225–230.Google Scholar
  7. [7]
    J. Pintz, On the mean value of the remainder term of the prime number formula,Banach Center Publications, to appear.Google Scholar

Copyright information

© Akadémiai Kiadó 1984

Authors and Affiliations

  • J. Pintz
    • 1
  1. 1.Mathematical Institute of the Hungarian Academy of SciencesBudapestHungary

Personalised recommendations